# SDR CALA0001154

- Difficulty date: July 25, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CARGO TIE DOWN TRACK CORRODED AT STA 522 - 788, LONGERON 27L.  THE CORROSION WAS REMOVED AND FOUND WITHIN LIMITS AT STA 522 - 655 AND STA 684 - 788.  THESE SECTIONS WERE ALODINED AND PRIMED IAW SRM 51-10-3 AND 53-01.  THE SECTION FROM STA 655 - 684 WAS OUT OF LIMITS.  THIS SECTION WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 53-01, FIGURE 1, 51-10-4, AND 51-10-3.
